Inclusion properties regarding classes of meromorphic p-valent functions, involving the operator $J_{p,\lambda}^n$
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 971-977
https://doi.org/10.4134/CKMS.c170006
Published online October 31, 2017
Petric\u a Dicu, Alina Totoi
University ``Lucian Blaga" of Sibiu, University ``Lucian Blaga" of Sibiu
Abstract : For $p\in\NN^*$ let $\Sigma_{p,0}$ denote the class of meromorphic functions of the form $g(z)={\frac{1}{z^p}}+a_0+a_1z+\cdots,\,z\in U$. In the present paper we introduce a new subclass of the class $\Sigma_{p,0}$, using the subordination and the operator $J_{p,\lambda}^n$. This class will be denoted by $B^n_{p,\lambda}(\alpha,h)$ and we study some inclusion properties of this subclass.
Keywords : meromorphic functions, multiplier transformations, sub\-ordina\-tion
MSC numbers : 30C45
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd